MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HICKMAN 9FR D/L CATH W/VITA; CHRONIC CATHETER

BARD ACCESS SYSTEMS HICKMAN 9FR D/L CATH W/VITA; CHRONIC CATHETER
Model Number 0600604
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for both malfunctions was provided and a lot history review was performed.The device has not been returned for evaluation, therefore, the investigation is inconclusive for break as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The devices was labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 0600604 chronic catheter allegedly experienced break.This information was received from multiple sources.This malfunction involved both patients with no consequences.Both (b)(6) male patients weight was (b)(6).

Brand Name
HICKMAN 9FR D/L CATH W/VITA
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9950835
Report Number3006260740-2020-01240
Device Sequence Number3271744
Product Code LJS
UDI-Device Identifier00801741051906
UDI-Public(01)00801741051906
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600604
Device Catalogue Number0600604
Device Lot NumberHUCX2855
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/10/2020
Patient Sequence Number1